# SDR SWAA2022032385441

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737*
- Aircraft serial: 32486
- Aircraft time: 56,975 hours, 33,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/W EXIT SIDEWALL LT INOP / [01] OK TO CONTINUE PER MEL33-2-03 SP1B. AUTH53950;[02] RELAMPED RT OVERWIND EXIT SIDEWALL LIGHT PER AMM 33-21-00. OPS CHECK GOOD. REF LP 1844922
